# SDR CA000110020

- Difficulty date: December 23, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Boeing 727-22C
- Aircraft time: 51,380 hours
- Engine: Pwa JT8D7B
- System (JASC): 3500 · Oxygen System
- Part: Line
- Part number: 106017425
- Condition: Ruptured
- Location: Oxygen System
- Component: Line O2
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW HEARD A BANG, ISOLATED TO 02 PRESSURE DROPPING. FLEX LINE TO THE FOS 02 REGULATOR FAILED,  REPLACED.
